# SDR SWIA200311853

- Difficulty date: March 24, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 17,911 hours, 17,008 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF STAB TRIM CH 1 AND 2 FAILED AND MACH TRIM FAILED.  UNABLE TO RESET IN FLIGHT.  ABLE TO RESET AFTER LANDING.  RETURNED TO PHX.  PERFORMED ADJ/TEST OF HORIZONTAL STABILIZER CONTROL SYSTEM PER CANADAIR REGIONAL JET MM REF 27-41-00.  NO DISCREPANCIES NOTED AT THIS TIME.
